I started having some diarrhea when sertraline increased too 100mg. Now I'm on 150mh and it's happening every day. Any advice as I've lost over a stone in weight which is down to other issues as well. Don't know if changing diet will help or if it's just a temporary side effect.
Sertraline and diarrhea does it stop after a while as increased dose has caused severe problems?
Question posted by elliek69 on 26 Oct 2018
Last updated on 26 October 2018 by Anonymous
Hi I've just gone up to 100mg on sertraline I myself can tend to be a bit constipated so havnt really found it a problem as yet but only been on the increase a couple of days so maybe I will.I just wondered could you try something like Imodium which you would use with diarriah normally wondered if a small dose may help while your taking this drug I know the side effects can be so harsh particularly at the beginning I experienced really severe headaches however considering how Ill I was with a break down 8 weeks ago with obsessive thoughts depression and anxiety I feel the side affects I've endured have eventually brought me to where I am today not fully recovered but much better.Hope you manage to sort it out and soon start to feel improvements .
- Sertraline uses and safety info
- Sertraline information for Healthcare Professionals (includes dosage details)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.